# SDR AALA202512094765

- Difficulty date: December 1, 2025
- Submitted: December 9, 2025
- Operation: Air carrier
- Aircraft: N905AN
- Make and model: Boeing 737823
- Aircraft serial: 29507
- Aircraft time: 68,126 hours, 28,538 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND HORIZONTAL STABILIZER REMOVABLE LEADING EDGE PANEL 331B HAS A CRACKED RIB AT LEADING EDGE BS 105.26. THE CRACKED RIB WAS REMOVED AND REPLACED WITH A NEW SERVICEABLE RIB. PER B737NG AARD 51-00-05-01 DRAWING #186A1001.
